American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Leo Harrington, Lefteris Kirousis and John Schlipf. A generalized Kleene-Moschovakis theorem . Proc. Amer. Math. Soc. 68 (1978) 209-213. MR 0476457.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Robert M. Solovay. Hyperarithmetically encodable sets . Trans. Amer. Math. Soc. 239 (1978) 99-122. MR 0491103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. D. Friedman and G. E. Sacks. Inadmissible recursion theory. Bull. Amer. Math. Soc. 83 (1977) 255-256. MR 0505378.
Abstract, references, and article information   
View Article: PDF

[4] Leo A. Harrington and Alexander S. Kechris. On monotone vs. nonmonotone induction. Bull. Amer. Math. Soc. 82 (1976) 888-890. MR 0437327.
Abstract, references, and article information   
View Article: PDF

[5] Richard A. Shore. On the jump of an $\alpha $-recursively enumerable set . Trans. Amer. Math. Soc. 217 (1976) 351-363. MR 0424544.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Richard A. Shore. Splitting an $\alpha $-recursively enumerable set . Trans. Amer. Math. Soc. 204 (1975) 65-77. MR 0379154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Douglas Cenzer. Inductively defined sets of reals. Bull. Amer. Math. Soc. 80 (1974) 485-487. MR 0406782.
Abstract, references, and article information   
View Article: PDF

[8] Carl E. Gordon. Prime and search computability, characterized as definability in certain sublanguages of constructible $L\sb{\omega }{}\sb{1,\omega }$ . Trans. Amer. Math. Soc. 197 (1974) 391-407. MR 0416882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Manuel Lerman. Maximal $\alpha $-r.e. sets . Trans. Amer. Math. Soc. 188 (1974) 341-386. MR 0332458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Richard A. Shore. Cohesive sets: countable and uncountable . Proc. Amer. Math. Soc. 44 (1974) 442-445. MR 0342382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Irwin Mann. Probabilistic recursive functions . Trans. Amer. Math. Soc. 177 (1973) 447-467. MR 0322920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Andrzej Ehrenfeucht and Jan Mycielski. Abbreviating proofs by adding new axioms. Bull. Amer. Math. Soc. 77 (1971) 366-367. MR 0276090.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1